# SDR CA020529005

- Difficulty date: May 29, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,543 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 260120413
- Condition: Loose
- Location: Cargo Pod Door
- Part time: 12,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ON A BIRD DOGGING MISSION OVER A FIRE. THE AIRCRAFT WAS IN A TURN OVER THE TARGET, A THUMP WAS HEARD, AN INITIAL SEVERE VIBRATION WAS FELT, ON CLIMBING TO ALTITUDE THE VIBRATION BECAME INTERMITTENT. THE AIRCRAFT RETURNED TO BASE, UPON ARRIVAL AT THE TANKER BASE IT WAS DISCOVERED THAT THE FORWARD CARGO POD DOOR HAD OPENED IN FLIGHT. THE AIRCRAFT WAS INSPECTED FOR DAMAGE, AND THE DOOR LATCHES WERE ADJUSTED TO ENSURE A POSITIVE LOCK. THE AIRCRAFT WAS RETURNED TO SERVICE. THE OTHER C208B AIRCRAFT WERE INSPECTED AND FOUND TO BE SERVICEABLE.
